# SDR ASAA0854085

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,969 hours, 2,071 cycles
- Engine: Ge CFM567B24
- Engine time: 42 hours, 14 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 42 hours, 14 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER SEAMC NR 2 ENGINE OIL CONSUMPTION OVER THE LIMIT.  ACFT RESTRICTED FROM ETOPS SERVICE UNTIL OIL CONSUMPTION IS LOWER THAN LIMIT.  GROUNDED YES.  PER SEAMC BILL AFTER OIL SERVICING NR 2 ENG OIL CONSUMPTION NOW WITHIN LIMITS FOR ETOPS CONSUMPTION 0.19 THIS REMOVES ETOPS RESTRICTION.
